# SDR DHL9970241C

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1145-1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUS EXTERIOR SKIN BULGED BS 1045 TO 1180 RT SIDE OF S DUCT.  REMOVED PREVIOUS DBLR AT STR 4 RT BS 1100 TO 1180 FOR ACCESS TO BULGED AREA PER B727 SRM 51-30-2.  CUT OUT DAMAGED AREA AT FUS EXTERIOR SKIN RT 1145 TO 1180 RT SIDE OF S-DUCT DAMAGED AT 4 BY 11 AS PER SRM 53-30-3.  REMOVED STIRUP TIE AS PER B7272 SRM 51-30-2 AND INSTALLED AS B727 SRM 51-30-1.  CUT ANGLE ON DOG HOUSE STA 1183 TO 1173 RT STR 2 FOR DOUBLER ACCESS AS PR B727 53-30-3.  TREAT PRIME AND INSTALLED DOUBLER REPEAT FUS EXT SKIN BS 1145 TO 1180 MAT USED 2024T3 .040 AND 2024T3 ON LOT NR 445911 PO NR 8314554 AND LOT NR 238484 AND PO NR 8312876 AS PER B727 SRM 51-10-2 AND 53-30-3 DOUBLER IS 58 BY 13 FILLER 60 BY 6. N/R 3032.
